Publication detail

ON THE γ-EQUIVALENCE OF SEMIHOLONOMIC JETS

DOUPOVEC, M. KOLÁŘ, I.

Original Title

ON THE γ-EQUIVALENCE OF SEMIHOLONOMIC JETS

English Title

ON THE γ-EQUIVALENCE OF SEMIHOLONOMIC JETS

Type

journal article in Scopus

Language

en

Original Abstract

It is well known that the concept of holonomic r -jet can be geo- metrically characterized in terms of the contact of individual curves. However, this is not true for the semiholonomic r -jets. In the present paper, we discuss systematically the semiholonomic case.

English abstract

It is well known that the concept of holonomic r -jet can be geo- metrically characterized in terms of the contact of individual curves. However, this is not true for the semiholonomic r -jets. In the present paper, we discuss systematically the semiholonomic case.

Keywords

jet bundle, semiholonomic r-jet

Released

20.11.2019

Publisher

Masarykova univerzita v Brně

Location

Czech Republic

Pages from

261

Pages to

264

Pages count

4

URL

BibTex


@article{BUT160183,
  author="Miroslav {Doupovec} and Ivan {Kolář}",
  title="ON THE γ-EQUIVALENCE OF SEMIHOLONOMIC JETS",
  annote="It is well known that the concept of holonomic r -jet can be geo-
metrically characterized in terms of the contact of individual curves. However,
this is not true for the semiholonomic r -jets. In the present paper, we
discuss systematically the semiholonomic case.
",
  address="Masarykova univerzita v Brně",
  chapter="160183",
  doi="10.5817/AM2019-4-261",
  howpublished="print",
  institution="Masarykova univerzita v Brně",
  number="4",
  volume="55",
  year="2019",
  month="november",
  pages="261--264",
  publisher="Masarykova univerzita v Brně",
  type="journal article in Scopus"
}